Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The maximal regular ideal of a ring

Authors: Bailey Brown and Neal H. McCoy
Journal: Proc. Amer. Math. Soc. 1 (1950), 165-171
MSC: Primary 09.1X
MathSciNet review: 0034757
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Brown and N. H. McCoy, The radical of a ring, Duke Math. J. vol. 15 (1948) pp. 495-499. MR 0025448 (10:6e)
  • [2] M. Hall, The position of the radical in an algebra, Trans. Amer. Math. Soc. vol. 48 (1940) pp. 391-404. MR 0002855 (2:122a)
  • [3] N. Jacobson, The radical and semi-simplicity for arbitrary rings, Amer. J. Math. vol. 67 (1945) pp. 300-320. MR 0012271 (7:2f)
  • [4] S. Perlis, A note on the radical of an ideal, Bull. Amer. Math. Soc. Abstract 539-306.
  • [5] J. von Neumann, On regular rings, Proc. Nat. Acad. Sci. U. S. A. vol. 22 (1936) pp. 707-713.
  • [6] -, Continuous geometry, Princeton University Lectures, 1936-1937 (Planographed).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X

Additional Information

Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society